Show simple item record

dc.contributor.authorBanaś, J.
dc.contributor.authorO'Regan, D.
dc.date.accessioned2018-08-24T08:24:04Z
dc.date.available2018-08-24T08:24:04Z
dc.date.issued2005-01-01
dc.identifier.citationBanaś, J. O'Regan, D. (2005). Volterra-stieltjes integral operators. Mathematical and Computer Modelling 41 (2), 335-344
dc.identifier.issn0895-7177
dc.identifier.urihttp://hdl.handle.net/10379/8846
dc.publisherElsevier BV
dc.relation.ispartofMathematical and Computer Modelling
dc.rightsAttribution-NonCommercial-NoDerivs 3.0 Ireland
dc.rights.urihttps://creativecommons.org/licenses/by-nc-nd/3.0/ie/
dc.subjectfunction of bounded variation
dc.subjectmonotonic function
dc.subjectstieltjes integral
dc.subjectintegral operator
dc.subjectcompact operator
dc.subjectequations
dc.titleVolterra-stieltjes integral operators
dc.typeArticle
dc.identifier.doi10.1016/j.mcm.2003.02.014
dc.local.publishedsourcehttps://doi.org/10.1016/j.mcm.2003.02.014
nui.item.downloads0


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record

Attribution-NonCommercial-NoDerivs 3.0 Ireland
Except where otherwise noted, this item's license is described as Attribution-NonCommercial-NoDerivs 3.0 Ireland